sirsna 23/02/17
Last reply 1 year ago
tecfidera…

Hi My husband have Ms and he using Tecfidera.He have lot of side effects.when he start to drink these pills,he feels like remission is all time.He have heavy legs,dizziness,presson on chest,and all time very tired…I want to know how other people using Tecfidera is feeling and how i can help to my husband feel better.Thanks

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


potter
1 year ago

Some people don’t do well on Tecfidera, does he take them in the middle of the meal. I am not sure what you mean by drink? Is he taking his pill with a alcoholic drink or drinking a lot? It sounds like he is having a relapse and maybe a MS hug. I think he needs to call his MS nurse. I have been taking Tecfidera for 3 years and have never had any of those reactions. Potter


sirsna
1 year ago

Thank you Potter.Sorry for my english.i mean when he start to take these pills.he was to the nurse and she said,that don`t know vich symptoms is from Tecfidera,vich is from MS and maybe some is from very heavy job.He is working in forestry.How long was your side effects from Tecfidera?nurs thinking to change medication,because side effects is more,than three months.


potter
1 year ago

I think it was 6 months before I didn’t have any issues but I only had stomach problems, your husbands problems sound more serious. He can switch to some other DMT, if that doesn’t work out he can always go back to Tecfidera. I think your writing in English is good, I can imagine me trying to write in your language. Any DMT will have some kind of side effect, I hope you find the right one soon. Potter

Post Comment

You must be logged in to reply to this topic.